Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Medication for relief from hives - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
User :   Dear Dr. Off late I have developed a bad case of hives and want to avoid taking anti histamines. The hives generally come up in the night. Is there any topical (non steroid) medication that can provide relief?
User :   Hi
User :   Hi
User :   Dr here
User :   Let me read what you have typed
User :   Dr - will you be able to help out on skin related issues
User :   Dr XXXXXXXX is available from 4 to 9
User :   ok
User :   I can help you to the best of my abilities
User :   Since when have you developed these?Do you have any pain, and itching?
User :   It seems you have moved out of the chat window. Please log in back if you have any queries
User :   heavy itching
User :   no pain though
Doctor :   Are you back?
User :   yes I am
User :   I have itching ( a lot) but no pain
Doctor :   Ok
Doctor :   Since when have you developed these?
User :   since last 10 days...
User :   have never had it in the past....
Doctor :   You can apply lotion for itching and Apply ointment for relief from hives , twice a day.
User :   ok thank you...
Doctor :   Also avoid scratching them
Doctor :   And avoid exposure to sn
Doctor :   *sun
User :   ok
Doctor :   Do not keep the skin moist
Doctor :   have you followed what i have said?
User :   Yes I have
User :   I am a little confused on why I should not keep the skin moist
User :   isnt that supposed to relieve the itch
Doctor :   I mean moist due to water.No it can increase the infection.
User :   thanks a lot. this is really helpful
Doctor :   Thanks for consulting me, bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor